# SDR UIEA2017022800245

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,441 hours, 17,468 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7583142
- Condition: Tripped
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT IDG SCAVENGE FILTER DIFFERENTIAL PRESSURE INDICATOR PIN TRIPPED.  REPLACED SCAVANGE FILTER IAW AMM 24-11-02/201, NO CONTAMINATION TO FILTER OR OIL IAW AMM 24-11-01, COMPLIED WITH AMM 71-00-00/501,  LEAK CHECKED OK.
